Thumbnail
Access Restriction
Open

Author Rosinski, Jan ♦ Cambanis, Stamatis ♦ Woyczynski, Wojbor A.
Source Project Euclid
Content type Text
File Format PDF
Subject Domain (in DDC) Natural sciences & mathematics ♦ Mathematics
Subject Keyword Limit theorems for vector-valued random variables (infinite- dimensional case) (60B12) ♦ Infinitely divisible distributions; stable distributions (60E07)
Description Stable random variables quadratic forms $\theta_p$-radonifying operators
Learning Resource Type Article
Publisher Date 1985-01-01
Journal Ann. Probab.
Volume Number 13
Issue Number 3
Page Count 13
Starting Page 885
Ending Page 897